# SDR FDEA202402130157

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 32,027 hours, 18,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 243729
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,447 hours, 2,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MX. PREFLIGHT: COURIOR AREA EMERGENCY LIGHTS  ARE INOP.    REPLACED EPSU BATTERY IAW A300-600 AMM CH. REF.  LISTED ABOVE. OPS CKS GOO. A/C OK FOR SERVICE.   AMM: 33-51-14-04. PAR. B  REPLACED EPSU BATTERY IAW A300-600 AMM CH. REF. LISTED ABOVE. OPS CKS GOO. A/C OK FOR   SERVICE.
